# SDR SWAA2024021539550

- Difficulty date: January 10, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT AFT CARGO DOOR CUTOUT 2024-48672<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A23272233; DUE DATE: 31-DEC-24.;[02] TOOL USED P/N XRP 3000; S/N 1753759; DUE DATE 12-APR-24;[03] REPAIRED BY WELDING AFT CORNER SCUFF PLATE AT AFT CARGO DOOR CUTOUT I.A.W. BOEING 737-800 SRM 53-60-15-2R-1; REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED BY WELDING AFT CORNER SCUFF PLATE AT AFT CARGO DOOR CUTOUT I.A.W. BOEING 737-800 SRM 53-60-15-2R-1; REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW;[05] REPAIRED BY WELDING AFT CORNER SCUFF PLATE AT AFT CARGO DOOR CUTOUT I.A.W. BOEING 737-800 SRM 53-60-15-2R-1; REPAIR 1
